# SDR UPS97223128

- Difficulty date: May 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913UP
- Make and model: Boeing 727-62C
- Aircraft serial: 19245
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 297
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, WHILE CARRYING OUT LAP REPAIR S 24R FOUND CORROSION AT BS 297.  CORRODED SECTION OF STR REMOVED AND REPLACED WITH NEW IAW SRM 53-10-2 BS 360 AND 285.
